# SDR AALA20110417TUL01

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 36,304 hours, 16,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP STATIONS 836 TO 845 CORRODED.  REPLACED LEFT CUSP STATIONS 807 TO 845 PER AARD 53-20-00-16.
